Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Crestor with Stribild?
Dec 1, 2012

I just switched to Stribild and am also prescribed Crestor for Cholesteral. I read that there is an interaction between these drugs that increases the level of Crestor in the system. Is it safe to take these two drugs together?

Response from Dr. Young

Hello and thanks for posting.

There are interactions between the statins and certain HIV medications, including Stribild. In general, the Crestor interaction is mild, so that if one uses a lower dose and monitor closely for side effects like muscle tenderness, it's usually ok.

Make sure that your doctors and pharmacists know about all of the medications that you're taking.

Hope that helps, BY



Previous
Hypersalivation and loss of appetite while on ARVs and TB meds
Next
life expectancy with hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement